# SDR 2003F00499

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE LEFT THRUST REVERSER COWLING, OUTER SKIN C-DUCT DELAMINATED.  C-DUCT REPAIRED IAW SRM V2500 54-30-00, REPAIR NR 4.  (M)
